RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 2, Pages 93–102 (Mi dm1144)  

This article is cited in 6 scientific papers (total in 6 papers)

Minimal vertex extensions of directed stars

M. B. Abrosimov


DOI: https://doi.org/10.4213/dm1144

Full text: PDF file (226 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.17
Received: 15.10.2008

Citation: M. B. Abrosimov, “Minimal vertex extensions of directed stars”, Diskr. Mat., 23:2 (2011), 93–102

Citation in format AMSBIB
\Bibitem{Abr11}
\by M.~B.~Abrosimov
\paper Minimal vertex extensions of directed stars
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 2
\pages 93--102
\mathnet{http://mi.mathnet.ru/dm1144}
\crossref{https://doi.org/10.4213/dm1144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2865910}
\elib{http://elibrary.ru/item.asp?id=20730387}


Linking options:
  • http://mi.mathnet.ru/eng/dm1144
  • https://doi.org/10.4213/dm1144
  • http://mi.mathnet.ru/eng/dm/v23/i2/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Abrosimov, O. V. Modenova, “Ob orgrafakh, imeyuschikh minimalnye vershinnye $1$-rasshireniya s malym kolichestvom dopolnitelnykh dug”, PDM. Prilozhenie, 2012, no. 5, 86–88  mathnet
    2. M. B. Abrosimov, O. V. Modenova, “Kharakterizatsiya orgrafov s malym chislom dopolnitelnykh dug minimalnogo vershinnogo $1$-rasshireniya”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:2(2) (2013), 3–9  mathnet
    3. M. B. Abrosimov, O. V. Modenova, “Kharakterizatsiya orgrafov s tremya dopolnitelnymi dugami v minimalnom vershinnom $1$-rasshirenii”, PDM, 2013, no. 3(21), 68–75  mathnet
    4. M. B. Abrosimov, O. V. Modenova, “O nizhnei otsenke chisla dopolnitelnykh dug minimalnogo vershinnogo 1-rasshireniya orientatsii tsepi”, PDM. Prilozhenie, 2013, no. 6, 71–72  mathnet
    5. M. B. Abrosimov, O. V. Modenova, “O tochnykh otsenkakh chisla dopolnitelnykh dug minimalnogo vershinnogo $1$-rasshireniya turnira”, PDM. Prilozhenie, 2015, no. 8, 111–113  mathnet  crossref
    6. M. B. Abrosimov, O. V. Modenova, “O minimalnykh vershinnykh $1$-rasshireniyakh orientatsii tsepei”, PDM, 2017, no. 38, 89–94  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:275
    Full text:88
    References:39
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019